MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1604788
Medical Device Problem Codes Defective Component (2292); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The column controller board and pcb adapter keypad board were replaced and configured to resolve the issue.The device functioned as designed.Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
The customer alleged the keypad and remote functions were not working.No harm was reported in relation to this allegation.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The customer alleged the surgical table failed on (b)(6) 2022, and operation via the remote control and column keypad was not possible.During the investigation it was found that there were no abnormalities in the event log that indicated a failure of the surgical table.Adjustments via the remote control and column keyboard was not permitted because the floor lock was disengaged.The table was disengaged with the unlock command from the remote control.Various driving movements were attempted, whereby the table displayed the flashing lock/unlock button to alert the customer to jack up (lock) the table.This was apparently ignored by the customer, who continued to try to operate the table with various drive commands, but without success, since the table was in an unlocked state and rejected drive commands.Only after the customer had pressed the lock button the table was jacked up and all drive commands worked as intended.Based on this information, no further action is required.
 
Event or Problem Description

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key15239088
Report Number3007143268-2022-00020
Device Sequence Number11986828
Product Code GDC
UDI-Device Identifier00887761989030
UDI-Public887761989030
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1604788
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown